Yup, I still get something similar. It’s like every 1 to 5 days. I don’t get the disorientation but I get the full body twitch/convulsion thing. It feels exactly like a massive electrical shock! When I get it now it’s usually when I’m a starting to fall asleep.
Ohh okay. Thanks to all of you for such quick responses and replies.
Cooked some food after excercising a bit(nothing fancy tho, basic streching and stuffs).
Another thing I want to share. Though I have taken a break from workbut i have still have follow up some old work. I am feeling so clueless bout very simple stuffs and when I am trying to start any work, it is kinda reminding me how I used to take pills before starting. I don’t know if its temporary or not but I just cant even start, even if I am starting I am feeling lost, clueless. I haven’t forgotten anything, nothing that sort but i can’t decide what i am supposed to do or how i am gping to implement certain things. And trust me these are pretty basic things, its certainly no rocket science.
Every time its happening i m kinda losing confidence on myself.
I took 2.5 hours to premix a 30 seconds track (it is 15 minutes work maybe 30 minutes top). Saved the session in three different places and while working with very simple eq moves or likes, i felt super anxious. I just can’t get into the zone no matter how hard i tried.
I realized i have never worked clean before. So it must be a reason for this awkward loss of confidence and slow down.
I accepted the fact that the path of this recovery will be tough but never thought of such diversified nature of it. It is very discouraging tbh.
I am trying to avoid works for few weeks but really feeling anxious bout this leftover works.
Am I losing my mind or what?
Nope. That stuff is probably linked to the Xanax. The ways it changes your brain are vast. Your brain has to create new neuro pathways or some such. Basically you had direct routes that involved the benzos and other meds, now your brain is lost in a millions mazes and has to form new direct routes, which takes time. That’s the hardest part for me. I get paranoid that my brain is never going to work again. But I can identify new ways that it’s working sometimes. It takes time. Address the anxiety that it provokes because you can’t change the brain. The anxiety makes it a hundred times worse. Once you figure out how to remain calm about it you won’t get so worried and your brain will heal faster.
Also i suggest doing things to exercise you brain. I play Mahjong, read a lot, sudoku, and have recently been playing strategy games on my computer. Every little thing helps!
As for the RLS, hot baths and stretching helped at night. Also nicotine and caffeine make RLS worse, so steer clear. This too shall pass… it will get better, just hang in there. We used for a long time and cant expect to be better and healthy over night. But the good news is, day by day you will start feeling better… hang in there and take it one day at a time.
Rls is beyond miserable, I hate to imagine having to suffer through it. Stay strong and keep your head high, you must be very brave
Let’s play path of exile.
I am reading a book called swastika killer by mahendra jakhar. Finished his first book Butcher of Benares few days back and it was great.
Reading another book called station eleven by John mandel. Just started though. Really considering buying a kindle paperwhite now, reading on puny mobile screen is no fun. Well I am saving so much money I can treat myself with little goodies I think.
Not much into sudoku or mahjong, unfortunately.
Also I am trying to finish few unfinished tracks i composed back in 2015.lets see.
I accidentally lost my mirapex tonight, I was almost freaked out but to my surprise I am doing great without the med. It feels like it was worsening my symptoms.
What is this sorcery going on with me. Tbh, though I can’t sleep, i feel at least 60-70 percent better than yesterday.
Crazy but true.
Oh I feel for you. I have been through Tramadol withdrawal. That is the stupidest drug ever. Did you know it’s a cross between opiates and antidepressants? Thats why it’s so hard to get off pf it. Took it for 6 months because of a curve in my spine causing nerve pain. Dr. Said it was better and less addictive than opiates. I call bullshit. A search of “tramadol addiction” will get so many hits it’s crazy. A heating pad/electric blanket worked wonders for me. I found a forum that discussed natural relief for tram withdrawal and used them all. I think it was on a site called Blue Light. Good luck. It will be over soon!
I am not drinking coffee but how do i stop smoking all of a sudden? It will be extremely challengig at this point specially in this condition cauae I smoke a lot.
Reading has been a lifesaver for me. Even though my focus and attention have been absolute shit for a few months I still love to read.
What kind of music do you make?
Thanks man.thanks a lot for your kind words. But i am no brave, i just want to reclaim my life. You all peeps here are so helpful. Thank you sio muxch
Yes just checked. It has ssri actions as well. Holy cow. I was topping it up with bunch of xanaxes. I feel stupid now, like really REALLY STUPID FOR NOT CHECKING INTERNET BEFORE STARTING. how will I know a very reputed pain doc like him will put me into this shit.
I played in few Death metal bands so metal(tech death, black death etc. I love grunge as well played for a alice in chains/stp /Mlb cover band. Plus I have a strong love for dark electronica. You can listen to some of my work here.
I make theme music/scores for events/short films/docus as well.
Well you’re on your way now, there’s nothing to do but get those brain waves back in order.
Thanks for replying. Another sleepless night passed. Rls is way lesser than before but i can’t sleep not for even 30 minutes. Its almost 3 days now without sleep and i know now how slee deprivation feels like. I am extremely sleepy and tired all the time but just can’t sleep.
If you can get in to see a doctor there’s other meds for RLS. I have used cogentin in the past and it worked great for me. The not sleeping thing is tough. After the 6th day your body will just shut down. I kept passing out while standing up. I had a seizure as well when I was completely alone which sucked. My body was just quitting on me
Have you let your Dr. Know all this? It sounds like you need to be honest about your side effects. Maybe he has some suggestions. Did you find anything on the web that can help? Supplements and atuff?
I talked to my doc he said asked me to try requip(ropinirole) for a day or 2.Also he suggested some lyrica but I am not convinced to try more drugs. I feel like I might start abusing those. May be its a stupid thought but its really bugging me.